# SDR UF6A990413

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Emer Exit
- Part time: 8,086 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRB - FLT 5732 - EMERGENCY FLOOR STRIP LIGHTING IN OVERWING EXIT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 3 POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.  (M)
